Filtros : "MARTIN, PAULO AGOZZINI" Limpar

Filtros



Refine with date range


  • Unidade: IME

    Assunto: TEORIA DE GALOIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. Grupos, corpos e teoria de Galois. [S.l: s.n.], 2010.
    • APA

      Martin, P. A. (2010). Grupos, corpos e teoria de Galois. São Paulo: IME/USP.
    • NLM

      Martin PA. Grupos, corpos e teoria de Galois. 2010 ;
    • Vancouver

      Martin PA. Grupos, corpos e teoria de Galois. 2010 ;
  • Source: Journal of Pure and Applied Algebra. Unidade: IME

    Assunto: TEORIA DE GALOIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. The Galois group of x(n)-x(n-1)center dot center dot center dot x-1. Journal of Pure and Applied Algebra[S.l.], v. 190, n. 1-3, p. 213-223, 2004. Disponível em: < https://doi.org/10.1016/j.jpaa.2003.10.028 > DOI: 10.1016/j.jpaa.2003.10.028.
    • APA

      Martin, P. A. (2004). The Galois group of x(n)-x(n-1)center dot center dot center dot x-1. Journal of Pure and Applied Algebra, 190( 1-3), 213-223. doi:10.1016/j.jpaa.2003.10.028
    • NLM

      Martin PA. The Galois group of x(n)-x(n-1)center dot center dot center dot x-1 [Internet]. Journal of Pure and Applied Algebra. 2004 ; 190( 1-3): 213-223.Available from: https://doi.org/10.1016/j.jpaa.2003.10.028
    • Vancouver

      Martin PA. The Galois group of x(n)-x(n-1)center dot center dot center dot x-1 [Internet]. Journal of Pure and Applied Algebra. 2004 ; 190( 1-3): 213-223.Available from: https://doi.org/10.1016/j.jpaa.2003.10.028
  • Unidade: IME

    Assunto: TEORIA DE GALOIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. The Galois group of 'x POT N' - 'x POT N-1'-..-x - 1. [S.l: s.n.], 2002.
    • APA

      Martin, P. A. (2002). The Galois group of 'x POT N' - 'x POT N-1'-..-x - 1. São Paulo: IME-USP.
    • NLM

      Martin PA. The Galois group of 'x POT N' - 'x POT N-1'-..-x - 1. 2002 ;
    • Vancouver

      Martin PA. The Galois group of 'x POT N' - 'x POT N-1'-..-x - 1. 2002 ;
  • Unidade: IME

    Subjects: TEORIA DOS NÚMEROS, RESÍDUOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. The structure of residue class fields of the Colombeau ring of generalized numbers. [S.l: s.n.], 2000.
    • APA

      Martin, P. A. (2000). The structure of residue class fields of the Colombeau ring of generalized numbers. São Paulo: IME-USP.
    • NLM

      Martin PA. The structure of residue class fields of the Colombeau ring of generalized numbers. 2000 ;
    • Vancouver

      Martin PA. The structure of residue class fields of the Colombeau ring of generalized numbers. 2000 ;
  • Unidade: IME

    Assunto: ANÁLISE REAL

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. On the generating function of the decimal expansion of an irracional real number. [S.l: s.n.], 1995.
    • APA

      Martin, P. A. (1995). On the generating function of the decimal expansion of an irracional real number. Sao Paulo: Ime-Usp.
    • NLM

      Martin PA. On the generating function of the decimal expansion of an irracional real number. 1995 ;
    • Vancouver

      Martin PA. On the generating function of the decimal expansion of an irracional real number. 1995 ;
  • Unidade: IME

    Assunto: GEOMETRIA ALGÉBRICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. Algebraic curves over 'Q BARRA' and deformations of complex structures. [S.l: s.n.], 1993.
    • APA

      Martin, P. A. (1993). Algebraic curves over 'Q BARRA' and deformations of complex structures. São Paulo: Ime-Usp.
    • NLM

      Martin PA. Algebraic curves over 'Q BARRA' and deformations of complex structures. 1993 ;
    • Vancouver

      Martin PA. Algebraic curves over 'Q BARRA' and deformations of complex structures. 1993 ;
  • Unidade: IME

    Assunto: ÁLGEBRA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini; GOUVEA, Fernando Quadros. Deformacoes de representacoes galoisianas ordinarias e de representacoes nao ramificadas. 1991.Universidade de São Paulo, São Paulo, 1991.
    • APA

      Martin, P. A., & Gouvea, F. Q. (1991). Deformacoes de representacoes galoisianas ordinarias e de representacoes nao ramificadas. Universidade de São Paulo, São Paulo.
    • NLM

      Martin PA, Gouvea FQ. Deformacoes de representacoes galoisianas ordinarias e de representacoes nao ramificadas. 1991 ;
    • Vancouver

      Martin PA, Gouvea FQ. Deformacoes de representacoes galoisianas ordinarias e de representacoes nao ramificadas. 1991 ;
  • Unidade: IME

    Assunto: GEOMETRIA ALGÉBRICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini; FERRER SANTOS, Walter Ricardo. Uma prova elementar da hipotese de riemann para curvas algebricas sobre corpos finitos. 1986.Universidade de São Paulo, São Paulo, 1986.
    • APA

      Martin, P. A., & Ferrer Santos, W. R. (1986). Uma prova elementar da hipotese de riemann para curvas algebricas sobre corpos finitos. Universidade de São Paulo, São Paulo.
    • NLM

      Martin PA, Ferrer Santos WR. Uma prova elementar da hipotese de riemann para curvas algebricas sobre corpos finitos. 1986 ;
    • Vancouver

      Martin PA, Ferrer Santos WR. Uma prova elementar da hipotese de riemann para curvas algebricas sobre corpos finitos. 1986 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020